# SDR SIMA20120425012

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 23,672 hours, 20,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2846 THE CREW REPORTED THE EMERGENCY EXIT ROW FLOOR STRIP LIGHTING AT SEAT 6A AND NOT EXIT ROW SEAT 9A IS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPOSITIONED EMERGENCY LIGHT FLOOR STRIPS TO THE CORRECT POSITION AT THE EXIT ROW IAW EMB-135 AMM 33-50-12.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
